# SDR CALA2016062895481

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 1120, R70 TENSION TIE AREA FOUND 1 EA FASTENER HOLE CRACKED AT FWD CHANNEL LAYER APPROXIMATELY 1-8" IN LENGTH AT 1 O`CLOCK POSTION.   BS 1120, FWD AND AFT TENSION TIE CRACKED AREA REPAIRED IAW SRM 53-40-30, FIG 201, REPAIR 1.
